Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Extensive escape rate in lattices of weakly coupled expanding maps
Pages: 669 - 684, Issue 3, November 2011

doi:10.3934/dcds.2011.31.669      Abstract        References        Full text (443.7K)           Related Articles

Jean-Baptiste Bardet - Laboratoire de Mathématiques Raphaël Salem, UMR 6085 CNRS - Université de Rouen, Avenue de l’Université, 76801 Saint Étienne du Rouvray, France (email)
Bastien Fernandez - Centre de Physique Théorique, UMR 6207 CNRS - Université Aix-Marseille II, Campus de Luminy Case 907, 13288 Marseille CEDEX 9, France (email)

1 V. Afraimovich, M. Courbage, B. Fernandez and A. Morante, Directional entropy in lattice dynamical systems, in "Progress in Nonlinear Science," Vol. 1, Institute of Applied Physics, Niznhi\ui Novgorod, (2002), 9-30.       
2 V. Afraimovich and B. Fernandez, Topological properties of linearly coupled expanding map lattices, Nonlinearity, 13 (2000), 973-993.       
3 V. Afraimovich, A. Morante and E. Ugalde, On the density of directional entropy in lattice dynamical systems, Nonlinearity, 17 (2004), 105-116.       
4 C. Baesens and R. MacKay, Exponential localization of linear response in networks with exponentially decaying coupling, Nonlinearity, 10 (1997), 931-940.       
5 V. Baladi, C. Bonatti and B. Schmitt, Abnormal escape rates from nonuniformly hyperbolic sets, Ergod. Th. & Dynam. Sys., 19 (1999), 1111-1125.       
6 H. Bruin, M. Demers and I. Melbourne, Existence and convergence properties of physical measures for certain dynamical systems with holes, Ergod. Th. & Dynam. Sys., 30 (2010), 687-728.       
7 R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math., 29 (1975), 181-202.       
8 L. Bunimovich and Y. Sinaĭ, Spacetime chaos in coupled map lattices, Nonlinearity, 1 (1988), 491-516.       
9 J.-R. Chazottes and B. Fernandez, eds., "Dynamics of Coupled Map Lattices and of Related Spatially Extended Systems," Lect. Notes Phys., 671, Springer, Berlin, 2005.       
10 N. Chernov, R. Markarian and S. Troubetzkoy, Conditionally invariant measures for Anosov maps with small holes, Ergod. Th. & Dynam. Sys., 18 (1998), 1049-1073.       
11 P. Collet, Some ergodic properties of maps of the interval, in "Dynamical Systems" (Temuco, 1991/1992), 55-91, Travaux en Cours, 52, Hermann, Paris, 1996.       
12 P. Collet and J.-P. Eckmann, The definition and measurment of the topological entropy per unit volume in parabolic PDEs, Nonlinearity, 12 (1999), 451-473.       
13 P. Collet, S. Martinez and B. Schmitt, The Yorke-Pianigiani measure and the asymptotic law on the limit Cantor set of expanding systems, Nonlinearity, 7 (1994), 1437-1443.       
14 M. Demers and L.-S. Young, Escape rates and conditionally invariant measures, Nonlinearity, 19 (2006), 377-397.       
15 J.-P. Eckmann and D. Ruelle, Ergodic theory of chaos and strange attractors, Rev. Mod. Phys., 57 (1985), 617-656.       
16 B. Fernandez and P. Guiraud, Route to chaotic synchronisation in coupled map lattices: Rigorous results, Discrete Continuous Dynam. Systems Ser. B, 4 (2004), 435-455.       
17 P. Gaspard and J. R. Dorfman, Chaotic scattering theory, thermodynamic formalism, and transport coefficients, Phys. Rev. E, 52 (1995), 3525-3552.       
18 K. Kaneko, ed., "Theory and Applications of Coupled Map Lattices," Nonlinear Science: Theory and Applications, John Wiley & Sons, Ltd., Chichester, 1993.       
19 G. Keller and C. Liverani, Uniqueness of the SRB measure for piecewise expanding weakly coupled map lattices in any dimension, Commun. Math. Phys., 262 (2006), 33-50.       
20 A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems," Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
21 Y. Pesin and Y. Sinaĭ, "Space-Time Chaos in Chains of Weakly Interacting Hyperbolic Mappings," Adv. Soviet Math., 3, Dynamical Systems and Statistical Mechanics (Moscow, 1991), 165-198, Amer. Math. Soc., Providence, RI, 1991.       
22 G. Pianigiani and J. Yorke, Expanding maps on sets which are almost invariant: Decay and chaos, Trans. Amer. Math. Soc., 252 (1979), 351-366.       

Go to top